Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal skin rash Miriamne

Posted by Dr. Bob on June 3, 2002, at 1:49:58

[Posted by Miriamne on June 2, 2002, at 17:26:32]

> First, I want to once again thank everyone in this group who helped me last year in my decision to try Lamictal for my Bipolar II depression. The results have been good, and I am very grateful for the comments that helped me decide to try this medication.
>
> My shrink told me about a potentially serious side effect, a skin rash that could actually be life-threatening. He said he had not ever had a patient who experienced the rash, and that he didn't know what the rash looked like.
>
> Has anyone here every experienced this side-effect, and, if so, what does the rash look like? I know I'm probably just indulging my hypochondriasis (!), but my skin is always having all sorts of minor problems, and I guess I just wondered what I should look for and what I can ignore.
>
> Thanks for any help!
> Sincerely,
> Miriamne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:108508
URL: http://www.dr-bob.org/babble/20020602/msgs/108508.html